Hey whats up guys. I know it usually takes about 3-4 weeks for Test E to kick in but still this is odd as fook.

Firstly I'd like to state that I decided this time around to give GP a try and that is what I'm taking.

Usually when I take testosterone enanth within the first week I start feeling libido increase and my hair thins and starts falling out. Atleast I know that has happened
with my last couple of cycles.

So here is the cycle:

01-03 GP oxy, Anadrol 50 (25mgs first week, then 50mg spread twice a day)
01-15 350mg GP test E (spread monday and thursdays)
02-12 250mg GP Deca (spread monday and thursdays) Only for joint lubrication
02-12 400mg GP bold, EQ (spread monday and thursdays)
01-15 GP anastrozole, arimidex 0.5 (monday and thursdays)

My goal was to blow up in the begining of the cycle with the anadrol and then lean out towards the end of the cycle for the summer. The deca is there because I get bad joint pain.

Started Anadrol on monday and Within 3-5 days of taking at only 25mg my blood presssure was through the roof, I was getting horrible shakes and electric sensations running through my body. To top that off my stomach started killing me and I had bad Diarrhea. Stopped the Anadrol as I didnt find any of this to be worth it.

The next thing I noticed was that my darn head was pounding my throat is red and sore as hell, my ears clogged and I'am coughing. To top if off the Diarrhea 3 days later (today) is still here. Although
the stomach pain is finally gone or atleast subsiding. I believe however I was getting some seasonal allergy signs prior to starting this, like sneezing and runny nose though. So could just be my allergy's finally going hard. Perhaps I'll go get me some allergy medicine and see if it helps.

The Test E which I took half on monday and again on thursday seems to not be doing much. To tell you the truth I have absolutely no sex drive right now to the point where its quite depressing. I wake up limp as fook and continue that way the whole day. I also notice and this strikes me as a bit odd, is that my hair doesnt seem to be shedding at all. Which makes no darn sense. My hair has actually gotten thicker and usually there is a reasonable
amount of hair that falls out in the shower, now there is none at all. Thicker hair WTF? (Not that I'm complaining but usually this would make no sense if the gear is legit) I know Test E takes a while
to kick in but I'm just basing this on my usual experience with Test E in the first week. The strength gains for me usually come on week 3-4 and shyte gets real after that. But no libido? thicker Hair?

My question is, what in the fook is going on? Is the GP Test E legit? Could the Anti E be the problem? Could it be too much or too little?
Could I have had a bad reaction to the Anadrol? I'm not yellow so I'm sure it hasnt caused any severe liver damage, perhaps an allergic reaction or something? Perhaps The Test E is taking
a while to circulate and at the moment I'm shut down bad from the anadrol? Help me out here lol.

Should I just go ahead and continue the cycle minus the anadrol? 2moro I was going to add the EQ and deca.


Going to the doc for a checkup probably towards the end of next week.

In the meen time I'm probably going to take some tylenol and allergy medicine to see if it helps out with this cold, Or do you think this is a bad idea?


Perhaps I'm just being paranoid. I havent had this reaction before.

The Batch number for the GP Test E I got is: GP843F If anyone has this batch and is taking it let me know if it is working for you. Perhaps I just got a bad batch, maybe underdosed. I'll up the Test E if need be. I know its too early to tell if it is legit its just bells are ringing from the collective reactions I'm getting. Has me paranoid.

I'm down about 8lbs on a count of this, so I really em counting on things turning around >.<